# SDR CALA2024021600434

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N29975
- Make and model: Boeing 787-9
- Aircraft serial: 66134
- Aircraft time: 17,380 hours, 1,808 cycles
- Engine: Ge GENX1B54
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2045M87P07
- Part serial: GRT56359
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 15,220 hours, 1,539 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EICAS MSG ENG CORE ANTI .ICE L AT APPROX. 8000 FT.   BOOSTER ANTI-ICE VALVE (LT ENG) FAILED CLOSED REF FIM DMC-B787-A-G75-00-F0-23A-421A-A.  REFER TO LOG 7082521 FOR BOOSTER ANTI ICE ON LT ENG REF DMC-B787-A-G75-11-02 & PRESS SENSOR REF AMM G75-11-02. ACCOMP TEST 18, OPS TEST REF DMC-787-A-G71-00-00-23B-320A-A. TEST PASSED.  ENG BOOSTER ANTI-ICE VALVE FAILED CLOSED. LOSS OF ANTI-ICING AT ENGE CORE INLET. AHM BOOSTER ANTI-ICE VALVE (LT ENG) FAILED CLOSED REF FIM DMC-B787-A-G75-00-F0-23A-421A-A.  REPLACED #1 ENG BAI PRESS SENSOR REF AMM G75-11-02. OPS TEST GOOD. R & R LT ENG BOOSTER ANTI ICE VALVE REF DMC-787-A-G75-11-02 AND PERFORMED TEST 18 DMC-787-A-G71-00-00-23B-320A-A. TEST PASSED.
